# SDR 2004FA0000605

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: General aviation
- Aircraft: N2163N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995222
- Aircraft time: 7,447 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS464P427
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NOSE GEAR TORQUE LINK BOLT PN NAS464P4-27 SHEARED MID SPAN OF BOLT SHANK. NO SIGN OF EXCESSIVE CORROSION.
